# SDR VNAA9907002

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436JS
- Make and model: Dorner DO328100
- Aircraft serial: 3052
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Part number: 3038480
- Condition: Lightning Strike
- Location: Left
- Part time: 8,253 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE EN ROUTE TO DCA, THE AIRCRAFT WAS STRUCK BY LIGHTNING.  THE FLIGHT CONTINUED ON TO DCA AND LANDED WITHOUT ANY FURTHER PROBLEMS.  OUTSTATION MAINTENANCE INSPECTED THE AIRCRAFT AND A FERRY FLIGHT WAS APPROVED TO DAY FOR REPAIRS.  DAY MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION PER DORNIER MM 05-51-02.  LEFT PROPELLER AND ENGINE GEARBOX WAS REPLACED DUE TO DAMAGE FROM THE STRIKE.  THE LEFT WING TIP WAS REPLACED AND THE LEFT FLAP RECEIVED A REPAIR AS A RESULT OF DAMAGE FROM THE STRIKE.  OPERATION CHECKS WERE COMPLETED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
